# SDR DL72S951084

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND RT WING NR 5 SLAT WITH CRACKED PREVIOUSLY INSTALLED REPAIR DOUBLER.  INSTALLED NEW REPAIR PER MM 57-54-0.
